| | What's going on?
Hi all. I've been reading this board for a few months but this is my first post. Great information!
I'm 46, have had palps for a few years, have had many EKGs, nuclear stress tests, holter monitor, all came back normal. Two weeks ago, a had an episode of what was diagnosed as SVT (rapid HB, shortness of breath, dizzyness, that lasted for several minutes). I went to the ER, they did another EKG, blood test, all was normal except BP was 195/115. Since I have had boaderline high BP for a couple of years, 145/85 or so, the ER docs spoke to my GP and put me on Toprol XL 50mg to control both the BP and SVTs. The first few days I noticed a lack of energy (to be expected), but no SVTs or palps. Now after about a week and 1/2, the pals have come back with a vengence and I just feel lousy in general. Has anyone else experienced this? Should I reduce to 25mgs? Give it more time?
I know the palps are benign, but it drives me crazy every time they start!!!